Full Text: PDF
Received April 22, 2020; Accepted June 30, 2020; Published July 10, 2020
Abstract. In this paper, we are concerned with a class of fractional scalar equations of Kirchhoff type. By using the variational method and a version of the symmetric mountain pass theorem, we establish the existence of infinitely many radial solutions under certain appropriate assumptions on nonlinearity and Kirchhoff functions.
How to cite this Article:
Mohammed Massar, Infinitely many radial solutions for a nonlocal equation involving an anisotropic operator, Journal of Nonlinear Functional Analysis, Vol. 2020 (2020), Article ID 29, pp. 1-7.